# SDR 97ZZZX820

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307FM
- Make and model: Cessna 421C
- Aircraft serial: 421C0323
- Engine: Cont GTSIO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pick Up
- Part number: 632801
- Condition: Plugged
- Location: Oil Sump
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE RT ENGINE OIL PRESSURE WAS HIGH ON THE GROUND NEAR RED LINE, BUT WOULD FALL IN PRESSURE AT ALTITUDE, THE HIGHER THE ALTITUDE, THE LOWER THE OIL PRESSURE WOULD FALL REACHING BOTTOM RED LINE AT 12,000 FEET.  THE OIL PRESSURE SPRING WAS REPLACED AND THE VALVE AND SEAT WERE LAPPED HAVING NO CHANGE IN PROBLEM.  THE OIL PAN WAS THEN REMOVED AND ORANGE RTV WAS FOUND IN SUCTION TUBE BLOCKING APPROXIMATELY 90-95 PERCENT OF SCREEN.
